Lyrica and epilepsy | MyEpilepsyTeam

Connect with others who understand.

sign up Log in
Resources
About MyEpilepsyTeam
Powered By
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 search results for "Lyrica" in Q&A. To see all results and access other features, sign up for free.

Use Lyrica?

A MyEpilepsyTeam Member asked a question 💭

Doc added Lyrica low dose for pain under ribs. I take lacosimide for seizures. Will the Lyrica make me very dizzy/drowsy? I’m dizzy enough …

A MyEpilepsyTeam Member

My life consists of feeding the squirrels and BABYSITTING if anything going on! Population about 50,000 and lots of 30-something’s who are very creative. Always outdoor music, arts shows, plays, etc… read more

Lyrica

A MyEpilepsyTeam Member asked a question 💭

How would I get it my doctor does not seem to help much and I am in pain my joints keep locking and I had lyrics can help relax you with these problems?

A MyEpilepsyTeam Member

I live in the uk

Vimpat

A MyEpilepsyTeam Member asked a question 💭

has anyone taken vimpat before taking a shower, and then have a seizure right after?

A MyEpilepsyTeam Member

My fiance took vimpat and it seemed to do well until we started to notice the side effects were greater and he would have less grand Mal seizures but when he did they were big and he would be bed… read more

To

A MyEpilepsyTeam Member asked a question 💭

Hi guys,
I'm not on any medication at the moment for my tonic clonic and grand mal seizures.
I'm wanting to speak to my Dr about maybe starting Topomax.
Has anyone been on it? Any side effects? Does it help stop seizures?
Did you take topomax in conjunction with other seizure meds or on it's own?
Thanks heaps.

A MyEpilepsyTeam Member

My son had to stop it because he felt like he was in a fog. He takes 3 meds now, they're his 7,8th, and 9th tries on med combos...

I Am Having A Vision Problem From A New Drug That I Started Xcopri Has Anyone Else Had Any Side Effects?

A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

@A MyEpilepsyTeam Member
The drug Lyrica gave me uncontrollable eye movements. My eyes wanted to keep looking upward that everything I saw was moving

Lyrica

A MyEpilepsyTeam Member asked a question 💭

I have been placed on Lyrica for neurological reasons other than seizures. I noticed my back pain has diminished a bit. My neuropathy hasn't bothered me as much too which can be a problem. I read the side effects and haven't experienced most. Could this diminished feeling of pain cause a problem being I am diabetic? I don't take any meds for diabetes (diet-controlled) and on the lowest doses of my blood pressure meds. Could Lyrics cause a problem for me?

A MyEpilepsyTeam Member

Just opposite for me, I have a lumbar injury already, the pain sky rocketed so much I had to be put on vicoden for a month. During that time I got so tired of saying, no in not tearing up my… read more

Anyone Taking Gabapentin And What Is Your Experience With It?

A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

I took the brand name of Gabapentin, Neurontin, and had no side effects, but I couldn't really tell you if it's seizure effective, because it had been about 10 years since my brain surgery, and I… read more

Sponsored Content
Learn more about available surgeries to treat epilepsy Read more >

Can Your Seizure Medication Start Giving You Side Effects Despite Being On The Medication For Several Years? I Feel Sick A Few Hours Later.

A MyEpilepsyTeam Member asked a question 💭

Can your seizure medication that you have been taking for years start impacting your body? When I take my daily time release medication, I start to feel nauseous and sick a few hours later. The medication is called Aptiom. It seems like I'm getting side effects that you normally get when you start a new medication.

A MyEpilepsyTeam Member

I've taken some medications that after taking the medication for years I would get some side-effects and my doctor would tell me that it was time to change the medication.

Has Anyonre Tried The Combination Of Cabatrol + Briviact

A MyEpilepsyTeam Member asked a question 💭

Hello, Friends.

I have tried the combination Briviat with Carbatrol before, along with Lyrica and Topamax. Once I start with Briviact, I will so much better than I don't even consider it a seizure, than after a week or so, I start to experience more seizures than usual.

Currently, I am taking Carbatrol + Fycompa + Lyrica. I have been thinking to re-take Briviact again. I know there is an interaction between Briviact and Tegretol, but I'm wondering if anyone has tried/ trying this combination… read more

A MyEpilepsyTeam Member

I agree and am attempting to change my views. I am always open to suggestions. It does make life seem quite difficult and when put into perspective people are born with challenges much greater than I… read more

Ok I Was Born With A Frontal Lobe Defect. I Have Seizures Due To That. My Question Is That A Disability For Like SSI/SSDI In Tx?

A MyEpilepsyTeam Member asked a question 💭

Birth defect in my frontal lobe
FLS OR FLD. Turns into FTD as your nerve cells dies. You loose more memory. So you begin with the syndrome/disorder turns into dementia. Just wanting to know if it’s actually considered an actual mental disorder/illness for SSI/ SSDI. I asked above. I’ve gone my whole life struggling with this. I need help I’m 45yrs old and can’t find any. My seizures are becoming worse. My eyesight has gotten worse due to medication. My memory has gone bad. I can’t hold down a… read more

A MyEpilepsyTeam Member

@A MyEpilepsyTeam Member
My seizures were also caused from birth. The umbilical cord wrapped around my neck and I inhaled poo. I wasn’t breathing and turned blue. The lack of oxygen killed my brain… read more